# SDR HEEA078002

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 1,718 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Part serial: 9058
- Condition: Damaged
- Part time: 4,813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO N1 INDICATION NOISE WHEN TURNING ENGINE.
